# SDR MASA200602743

- Difficulty date: December 21, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 4,614 hours, 3,498 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2889 PHX - STAB FAULT STATUS MESSAGE.  MX RESET SYSTEM AND PERFORMED S-POST WITH NO DEFECTS NOTED.
